Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Admol 650 MG Tablet Health Feed

I am 24, I have been taking moxikind for last 2 days, with that I taking paracetamol, instead paracetamol can I take dolo 650 and cough syrup.

Dr.Raj Shekhar 85% (36ratings)
MBBS
General Physician, Katihar
I am 24, I have been taking moxikind for last 2 days, with that I taking paracetamol, instead paracetamol can I take ...
You can see dolo is paracetamol but the dose is important. Paracetamol can be taken in 500 mg too. And other doses. But do try to have gap of atleast 6 hours between two pcm doses.
Submit FeedbackFeedback

Doctor should we take paracetamol like crocin or dolo before getting covid vaccination done? Please suggest.

Dr.Shobhit Tandon 96% (3020ratings)
MBBS, PG-Diploma In Clinical Pathology
General Physician, Sri Ganganagar
Doctor should we take paracetamol like crocin or dolo before getting covid vaccination done? Please suggest.
No you need not take anything before vaccination. In case after vaccination you feel pain or body ache you can take any Paracetamol 650mg tablet like Crocin 650, Calpol 650, Dolo 650 etc. Crocin 650 is definitely a good Option because it releases paracetamol faster in blood which will give fast relief
Submit FeedbackFeedback

My son aged 14 prescribed solvin cold with dolo 650. Both contains paracetamol. Will it be overdose as both the table contains paracetamol? Is it mistakenly prescribed?

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopathy Doctor, Vadodara
My son aged 14 prescribed solvin cold with dolo 650. Both contains paracetamol. Will it be overdose as both the table...
Yes it is an overdose if he is below 50 kg weight better take homoeopathic treatment. Minimum medicine maximum effect. You can consult me at Lybrate for homoeopathic treatment.
Submit FeedbackFeedback

I have got red eyes since last 3 days. I am having headache and nausea and vomiting I have take paracetamol but there was no effect.

AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
I have got red eyes since last 3 days. I am having headache and nausea and vomiting I have take paracetamol but there...
get ur platelet count done and dengue ns ag test done take oflox eye drop for red eye.. take dolo 650 mg for pain

I am having fever from last 3 days. And I took paracetamol tablets. Then too my temperature didn't came to normal.

Dr.S K Mittal 89% (3956ratings)
MBBS
General Physician, Faridabad
I am having fever from last 3 days. And I took paracetamol tablets. Then too my temperature didn't came to normal.
tab dolo sos when temp. Is high, and get few test done like cbc, complete urine exam. Platelet count, mp slide for malaria and widal test. Back with report. Thank you
Submit FeedbackFeedback

I am suffering from fever for 3 days and take paracetamol but not relief please suggest me what can I do?

Dr.S K Mittal 89% (3956ratings)
MBBS
General Physician, Faridabad
I am suffering from fever for 3 days and take paracetamol but not relief please suggest me what can I do?
tab dolo sos when temp. Is high, and get few test done like cbc, complete urine exam. Platelet count, mp slide for malaria and widal test. Back with report. Thank you
Submit FeedbackFeedback

I have fever and cold since 3 days. I have taken paracetamol and cetrizine but my condition is not improving.

Dr.S K Mittal 89% (3956ratings)
MBBS
General Physician, Faridabad
I have fever and cold since 3 days. I have taken paracetamol and cetrizine but my condition is not improving.
tab dolo sos when temp. Is high, and get few test done like cbc, complete urine exam. Platelet count, mp slide for malaria and widal test. Back with report. Thank you
1 person found this helpful
Submit FeedbackFeedback

I have fiber for last five day I use some medicine as paracetamol and I have no relief so please tell me what are doing.

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
I have fiber for last five day I use some medicine as paracetamol and I have no relief so please tell me what are doing.
Hi Aarti.. for your knowledge paracetamol will never cure fever... it will just bring the temperature down for few hours... and my advise is not to take any medicine without consulting a doctor... As for example paracetamol causes damage to liver... So better consult and take proper treatment.
Submit FeedbackFeedback

I am suffering from fever last 2 days. Let me know once best tablets in medical shops. Except :paracetamol.

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
I am suffering from fever last 2 days. Let me know once best tablets in medical shops. Except :paracetamol.
Hi lybrate-user. You have to consult as fever are of many types. Malaria, viral, typhoid, even many other diseases can cause fever. So we first need to know what is the cause then can give best medicine. Still you may take homoeopathic medicine Baptisia 1M one dose.
Submit FeedbackFeedback

Suffering from fever for last 5 days. Had paracetamol but still temperature doesn't drops.

MBBS
General Physician, Mumbai
Suffering from fever for last 5 days. Had paracetamol but still temperature doesn't drops.
For fever take one tablet paracetamol 650 mg and can repeat it after eight hours as and when needed and I will suggest you to eat nutritious homemade food with adequate fluid intake and take physical rest and Get your blood checked for CBC Mp widal Urine and follow up with reports.